# SDR DALA1011600661

- Difficulty date: February 18, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620 L16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE STA 620, LONGERON 16L PREVIOUSLY REPAIR DOUBLER DENTED AND GOUGED.  ACCOMPLISHED ER/A 480635-14AD REV ORIG AT ST AEROSPACE SAT REF NON ROUTINE 157875. (DL757101341).
